MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Multiple Fractures (4519)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No malfunction suspected.The end user failed to exercise caution by operating their power wheelchair on a public roadway and was struck by a motor vehicle.Hoveround's owner's manual warns "to avoid serious injury or death from being struck by a motor vehicle, when driving your power wheelchair near traffic: obey all local pedestrian traffic rules and cross roads at locations where you are most visible to motor traffic.".
 
Event or Problem Description
The end user reported while crossing the street in their power wheelchair, the end user was struck by a motor vehicle.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
2151 whitfield industrial way
sarasota FL 34243 4047
MDR Report Key11095795
Report Number1056601-2020-00031
Device Sequence Number16301434
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(11)20/06/22
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient Weight64